Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Koszul duality for toric varieties


Author: Tom Braden
Journal: Trans. Amer. Math. Soc. 359 (2007), 385-415
MSC (2000): Primary 14M25, 16S37, 55N33, 18F20
Published electronically: August 16, 2006
MathSciNet review: 2247896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that certain categories of perverse sheaves on affine toric varieties $ X_\sigma$ and $ X_{\sigma^\vee}$ defined by dual cones are Koszul dual in the sense of Beilinson, Ginzburg and Soergel (1996). The functor expressing this duality is constructed explicitly by using a combinatorial model for mixed sheaves on toric varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14M25, 16S37, 55N33, 18F20

Retrieve articles in all journals with MSC (2000): 14M25, 16S37, 55N33, 18F20


Additional Information

Tom Braden
Affiliation: Department of Mathematics and Statistics, University of Massachusetts, Amherst, Massachusetts 01003
Email: braden@math.umass.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03884-0
PII: S 0002-9947(06)03884-0
Received by editor(s): March 23, 2004
Received by editor(s) in revised form: November 20, 2004
Published electronically: August 16, 2006
Additional Notes: This work was supported in part by NSF grant DMS-0201823
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.